| Model Number |
8884715148E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported they were unable to disconnect from the port.There was no patient injury.Per additional information provided by the customer on (b)(6) 2023.They had to replace the tubes to resolve the issue.Per additional information received from the customer on (b)(6) 2023.They could not unscrew the tubing from the port.The tube remained intact however after using several tools to hold the tubing, the tubing broke off inside the gastrostomy port.
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was manufactured on 12-feb-2023.A picture of the catalog was provided for analysis.Based on the information available to us, we were unable to confirm the reported issue.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.